# SDR QXEA2016100300634

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 23,855 hours, 25,272 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 01CAS0294019D
- Condition: Stuck
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR IS STUCK IN THE CLOSED POSITION.  REPLACED LATCH ASSEMBLY. RETURNED TO SERVICE.
